Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Rashevsky
Title: Mathematical theory of human relations. An approach to a mathematical biology of social phenomena
Additional book information: Bloomington, Principia, 1947. 14+202 pp. $4.00.

Review Information:

Reviewer: Alston S. Householder
Journal: Bull. Amer. Math. Soc. 55 (1949), 722-724
DOI: https://doi.org/10.1090/S0002-9904-1949-09260-1
American Mathematical Society